| Model Number |
08H00-01 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient identifier: sids = (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer observed discrepancy in the cd4t t cells results generated on the cell-dyn sapphire during a correlation study with the reference lab.The following data was provided (normal range for cd4% is 30 to 61%): correlation performed on (b)(6) 2022.Sid (b)(6).Sapphire cd4% result = 41.9%, labcorp result = 55.2%.Sid (b)(6).Sapphire cd4% result = 22.8%, labcorp result = 30.7%.No impact to patient management was reported.
Additional Manufacturer Narrative
The field service representative (fsr) inspected the instrument, verified 7.0 latex cvs, performed a wbc whole blood verification and adjusted accordingly using calculator.A review of tracking and trending of the product list number and complaint activity did not identify any trends for cell-dyn sapphire instrument with regards to the current issue.The device history records were reviewed, and no non-conformances were identified.Labeling was reviewed and found to be adequate.Based on the investigation, no systemic issue or deficiency of the cell-dyn sapphire for serial number (b)(6) was identified.